# SDR SWAA2020012210648

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 62,532 hours, 36,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0348F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESSURE OUT OF LIMITS.    R&R SLIDE ASSEMBLY PER MT.
